| Model Number |
DIB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
07/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was initially reported that the preloaded intraocular lens (iol) was cracked.The lens had to be explanted.Through follow-up, it was learned that the iol was fully inserted into the left eye and then removed and replaced in the same procedure.The procedure was completed successfully.Another johnson & johnson iol was implanted as replacement (different model, za9003, same diopter).The patient had a capsule tear and a vitrectomy was performed.The patient outcome was reported to be unknown, awaiting pars plana vitrectomy (ppv), endolaser (el), and gas bubble surgery results; however, the account only confirmed having done a vitrectomy.No further information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain additional information regarding the event; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.